# SDR CA020312001

- Difficulty date: March 12, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 19,886 hours
- Engine: Pwa R985AN14B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 901230602
- Condition: Cracked
- Location: Strut Attachment
- Component: Float, 4930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT FLOAT WAS REMOVED FROM AIRCRAFT FOR REPAIRS TO BOTTOM SKIN. UPON REMOVAL, THE FRONT STRUT ATTACH FITTING WAS FOUND CRACKED AT HOLE FOR TAPER PIN. PART IS BEING REPLACED WITH NEW.
